# SDR F3LA200100119

- Difficulty date: November 16, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 50,044 hours, 32,604 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED NR 1 ENGINE NOSE COWL AT 2 O'CLOCK POSITION MATING SURFACE WORN.  CUT AWAY DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND FILLER PER SRM 54-10-03, 51-20-1 AND MM 51-21-99.
